Open Access

Some results on the space of holomorphic functions taking their values in b-spaces

     Article (.pdf)

Abstract

We define a space of holomorphic functions $O_{1}(U,E/F)$, where $U$ is an open pseudo-convex subset of $\Bbb{C}^{n}$, $E$ is a b-space and $F$ is a bornologically closed subspace of $E$, and we prove that the b-spaces $O_{1}(U,E/F)$ and $O(U,E)/O(U,F)$ are isomorphic.

Key words: Holomorphic function, b-space, functor, category.


Full Text





Article Information

TitleSome results on the space of holomorphic functions taking their values in b-spaces
SourceMethods Funct. Anal. Topology, Vol. 12 (2006), no. 2, 113-123
MathSciNet MR2238033
CopyrightThe Author(s) 2006 (CC BY-SA)

Authors Information

B. Aqzzouz
Universite Ibn Tofail, Facult ´ e des Sciences, D ´ epartement de Math ´ ematiques, Laboratoire ´ d’Analyse Fonctionnelle, Harmonique et Complexe, B.P. 133, Kenitra, Morocco

M. T. Belghiti
Universite Ibn Tofail, Facult ´ e des Sciences, D ´ epartement de Math ´ ematiques, Laboratoire ´ d’Analyse Fonctionnelle, Harmonique et Complexe, B.P. 133, Kenitra, Morocco

H. Elalj
Universite Ibn Tofail, Facult ´ e des Sciences, D ´ epartement de Math ´ ematiques, Laboratoire ´ d’Analyse Fonctionnelle, Harmonique et Complexe, B.P. 133, Kenitra, Morocco

R. Nouira
Universite Ibn Tofail, Facult ´ e des Sciences, D ´ epartement de Math ´ ematiques, Laboratoire ´ d’Analyse Fonctionnelle, Harmonique et Complexe, B.P. 133, Kenitra, Morocco


Citation Example

B. Aqzzouz, M. T. Belghiti, M. H. Elalj, and R. Nouira, Some results on the space of holomorphic functions taking their values in b-spaces, Methods Funct. Anal. Topology 12 (2006), no. 2, 113-123.


BibTex

@article {MFAT334,
    AUTHOR = {Aqzzouz, B. and Belghiti, M. T. and Elalj, M. H. and Nouira, R.},
     TITLE = {Some results on the space of holomorphic functions taking their values in b-spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {12},
      YEAR = {2006},
    NUMBER = {2},
     PAGES = {113-123},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=334},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues